`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 4,Number 4,     October 1998

1

Dynamics of a piecewise rotation   Pages : 593 - 608

Arek Goetz

 Abstract       Full Text      Related Articles

2

On two-dimensional Riemann problem for pressure-gradient equations of the Euler system   Pages : 609 - 634

Peng Zhang,  Jiequan Li and Tong Zhang

 Abstract       Full Text      Related Articles

3

The linear damped wave equation, Hamiltonian symmetry, and the importance of being odd   Pages : 635 - 640

Pedro Freitas

 Abstract       Full Text      Related Articles

4

Asymptotic behaviour of optimal solutions of control problems governed by inclusions   Pages : 641 - 652

Maciej Smołka

 Abstract       Full Text      Related Articles

5

A path following algorithm for infinite quadratic programming on a Hilbert space   Pages : 653 - 670

Andrew E.B. Lim and John B. Moore

 Abstract       Full Text      Related Articles

6

Semidiscretization in time for nonlinear Schrödinger-waves equations   Pages : 671 - 690

Thierry Colin and Pierre Fabrie

 Abstract       Full Text      Related Articles

7

Torsion numbers, a tool for the examination of symmetric reaction-diffusion systems related to oscillation numbers   Pages : 691 - 708

Matthias Büger

 Abstract       Full Text      Related Articles

8

Multiple eigenvalues of the Laplace-Beltrami operator and deformation of the Riemannian metric   Pages : 709 - 720

A. M. Micheletti and Angela Pistoia

 Abstract       Full Text      Related Articles

9

Optimal energy decay rate in a damped Rayleigh beam   Pages : 721 - 734

Bopeng Rao

 Abstract       Full Text      Related Articles

10

Positive perturbation of operator semigroups: growth bounds, essential compactness and asynchronous exponential growth   Pages : 735 - 764

Horst R. Thieme

 Abstract       Full Text      Related Articles

11

First homoclinic tangencies in the boundary of Anosov diffeomorphisms   Pages : 765 - 782

Maria Carvalho

 Abstract       Full Text      Related Articles

12

Attractor for the dissipative Hamiltonian amplitude equation governing modulated wave instabilities   Pages : 783 - 793

Boling Guo and Zhengde Dai

 Abstract       Full Text      Related Articles